Zum Problem der Kollineation von Bündeln.

Rud. Sturm

Jahresbericht der Deutschen Mathematiker-Vereinigung (1910)

  • Volume: 19, page 185-189
  • ISSN: 0012-0456; 1869-7135

How to cite


Sturm, Rud.. "Zum Problem der Kollineation von Bündeln.." Jahresbericht der Deutschen Mathematiker-Vereinigung 19 (1910): 185-189. <http://eudml.org/doc/145230>.

author = {Sturm, Rud.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {185-189},
title = {Zum Problem der Kollineation von Bündeln.},
url = {http://eudml.org/doc/145230},
volume = {19},
year = {1910},

AU - Sturm, Rud.
TI - Zum Problem der Kollineation von Bündeln.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1910
VL - 19
SP - 185
EP - 189
UR - http://eudml.org/doc/145230
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.